MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP

INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP
Catalog Number 6000S (KIT)
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has been returned to ibc.It was determined that there was an interal leak in the device.
 
Event or Problem Description
In the fill and circulation of the priming solution it was observed air/ bubbles in the centrifugal pump.Stopped the circulation, and the perfusionist saw air entrance in the side of the product, without leaking liquid.Exchanged for a new product, circulated the prime without problems.There was no injury for the patient.

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS CORPORATION
2101 e. st. elmo road
suite 275
austin TX 78744
MDR Report Key7052714
Report Number1645362-2017-00006
Device Sequence Number782978
Product Code KFM
UDI-Device Identifier00814321020094
UDI-Public00814321020094
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2018
Device Catalogue Number6000S (KIT)
Device Lot Number070716-4449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1